# SDR IPXA2022012678287

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 64,307 hours, 14,696 cycles
- Engine: Ge CF680C2*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: None
- Part number: 3530329
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB SDR FILED**CLIMBOUT LEVEL 1 ENG2 A-ICE OFF AFTER SELECTING ANTI ICE WITH ICE DETECTED, REF QRH: ENG 2 A-ICE DUCT FAILED AND ANTI ICE OFF DETECTED ICING IN CLIMB ALERT.REPLACED #2 AI D1-91 SNSR AND D1-89 SNSR PER AMM30-22-11-401 AND FND D1-91 SNSR C5-90 ELEC CONNECTOR HAS DAMAGED. REPLACED C5-90 ELEC CONNECTOR PER SWPM, PERFORMED ENG RUN CHECK OPS CHECK OK
